A 17-year-old female asked:
I got my period half way through my birth control pack, and it has been a dark brown color..for three days now. could i be pregnant? or is this normal
1 doctor answer • 2 doctors weighed in
Specializes in Obstetrics and Gynecology
Not normal: The dark spotting half way through your pill pack can be due to forgetting pills or taking them late, the use of other medicines,an infection, or abnormal cells on your cervix. It can be normal with the first or second pack of pills but otherwise it is not normal. Pregnancy is unlikely if you have been taking your pills right but, if in doubt, do a pregnancy test.
Created for people with ongoing healthcare needs but benefits everyone.
3.3k viewsReviewed >2 years ago
Last updated Jan 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.